≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Boiron Arnicare ®: $11.99

 

The ABC Homeopathy Forum

Dark brown discoloration - Post inflammatory hyperpigmentation

I am having dark brown discoloration in left groin extending to lower abdomen after eczema . Is there any external application to help or any medication? Any suggestions are welcomed
 
  drsameer1 on 2016-09-02
This is just a forum. Assume posts are not from medical professionals.

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.